MAUDE Adverse Event Report: KARL STORZ ENDOVISION FIVE S 3.5X65, STERILE, FOR SINGLE USE,

KARL STORZ ENDOVISION FIVE S 3.5X65, STERILE, FOR SINGLE USE,
Model Number 091361-06
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will be forwarded to the manufacturer for further investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
 
Event or Problem Description
It was reported that the tip of the scope detached at the deflection point during use.No negative impact in state of health reported.

Brand Name
FIVE S 3.5X65, STERILE, FOR SINGLE USE,
Common Device Name
FIVE S 3.5X65, STERILE, FOR SINGLE USE,
Manufacturer (Section D)
KARL STORZ ENDOVISION
91 carpenter hill road
charlton MA 01507
Manufacturer (Section G)
KARL STORZ ENDOVISION
91 carpenter hill road
charlton MA 01507
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245
4242188247
MDR Report Key24561356
Report Number1221826-2026-00491
Device Sequence Number21047862
Product Code CAL
UDI-Device Identifier04048551422519
UDI-Public04048551422519
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number091361-06
Device Catalogue Number091361-06
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Initial Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown